# SDR AALA201710319016

- Difficulty date: September 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370450211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN FASTENER HOLE HAS CRACK INDICATION AT FRAME 35 AND STRINGER 30 RIGHT. REPAIRED FUSELAGE SKIN PER EA 273868.
